# SDR AALA201907129004

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 20,811 hours, 4,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO SERVICE R4 DOOR DAMPER. MAINTENANCE REPLACED DOOR CHARGING DAMPER SEALING DISC PER MM 52-10-00-614-001-A.
